Alert archive / Michigan / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 49, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Jul 26, 2005, 2:15 AM EDT for Missaukee County, Michigan. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2005, 2:15 AM EDT (06:15 UTC)
- Expired
- Jul 26, 2005, 3:15 AM EDT
- In force
- 60 min
- Issued by
- NWS Gaylord, MI
- Area
- Counties, with a storm outline in the text
County Missaukee County, MI
The radar
The NCL Michigan radar (KAPX), 76 km from the middle of the area, began a volume at 06:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 6.3 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2500 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KAPX 260616
SVRAPX
MIC113-260715-
/O.NEW.KAPX.SV.W.0049.050726T0615Z-050726T0715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
215 AM EDT TUE JUL 26 2005
THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MISSAUKEE COUNTY IN NORTHERN LOWER MICHIGAN
* UNTIL 315 AM EDT
* AT 210 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR JENNINGS...OR ABOUT 4 MILES
SOUTHWEST OF LAKE CITY...MOVING NORTHEAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MOORESTOWN AROUND 250 AM EDT...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.
LAT...LON 4418 8532 4418 8525 4418 8487 4452 8485
4451 8531
$$2 follow-up statements
000
WWUS34 KAPX 260634
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
234 AM EDT TUE JUL 26 2005
MIC113-260715-
/O.CON.KAPX.SV.W.0049.000000T0000Z-050726T0715Z/
MISSAUKEE MI-
234 AM EDT TUE JUL 26 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 315 AM EDT FOR
MISSAUKEE COUNTY...
AT 230 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR STITTSVILLE...OR ABOUT
12 MILES NORTHEAST OF LAKE CITY...MOVING NORTHEAST AT 45 MPH.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.
LAT...LON 4418 8532 4418 8525 4418 8487 4452 8485
4451 8531
$$000
WWUS34 KAPX 260715
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
315 AM EDT TUE JUL 26 2005
MIC113-260725-
/O.EXP.KAPX.SV.W.0049.000000T0000Z-050726T0715Z/
MISSAUKEE MI-
315 AM EDT TUE JUL 26 2005
...THE SEVERE THUNDERSTORM WARNING FOR MISSAUKEE COUNTY HAS
EXPIRED...
AT 315 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS EXITED
THE AREA. THE WARNING HAS THEREFORE BEEN ALLOWED TO EXPIRE.
LAT...LON 4418 8532 4418 8525 4418 8487 4452 8485
4451 8531
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 10:28 PM EDT, 3 hours 47 minutes earlier.
Area forecast discussion, Jul 25, 10:28 PM EDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 1028 PM EDT MON JUL 25 2005 .UPDATE...FLOOD WATCH WILL REMAIN IN EFFECT THROUGH TUESDAY MORNING. LOW LEVEL JET INTENSIFYING OUT IN SOUTH CENTRAL WISCONSIN...PUMPING LARGE AMOUNTS OF MOISTURE UP AND OVER THE WARM FRONTAL ZONE WHICH IS ALIGNED FROM SRN WISCONSIN...SRN LAKE MICHIGAN AND THE DTX AREA. WIDESPREAD RAINFALL WAS OCCURRING ACROSS CENTRAL WISCONSIN WITH 3HR RAINFALL AMOUNTS GREATER THAN AN INCH IN AREAS. THE STRONGEST THUNDERSTORMS WERE IN SRN WISCONSIN...AND LINEAR EXTRAPOLATION WOULD BRING THIS ACTIVITY ACROSS THE SRN HALF OF NRN LOWER MI...GENERALLY ALONG AND SOUTH OF M-32. HOWEVER...THE CONVECTIVE ELEMENTS THEMSELVES WERE DEVELOPING SOUTHWARD TOWARD THE MOIST INFLOW OF THE LOW LEVEL JET. THE LOW LEVEL JET IS EXPECTED TO POINT ACROSS OUR SOUTHERN-MOST CWA OVERNIGHT SUGGESTING GREATEST THUNDERSTORM THREAT WILL RESIDE THERE. HOWEVER...THUNDERSTORM COOL OUTFLOW MAY KEEP WARM FRONT A BIT FURTHER SOUTH THAN MODELS INDICATE. WE ALREADY HAVE MARGINAL (AT BEST) ELEVATED INSTABILITY (500-1000 J/KG) FOR THE OVERNIGHT HOURS. THEREFORE...THE SEVERE WEATHER THREAT (DAMAGING WINDS/ISOLATED LARGE HAIL) WILL MAINLY BE SOUTH OF OUR REGION. LIKE THIS IDEA AND HAVE THUS LOWERED THUNDER CHANCES IN EASTERN UPPER AND PORTIONS OF NRN LOWER...BUT HAVE DECIDED TO KEEP HEAVY RAINFALL INTO THE FORECAST FOR ALL OF NRN LOWER...AS THE LARGE AREA OF RAIN TO OUR WEST WILL GRADUALLY SPREAD OVER THE ENTIRE AREA. THIS WILL ALSO BE A PROLONGED PERIOD OF RAIN...AND WITH EMBEDDED STRONGER THUNDERSTORMS...RAINFALL TOTALS WILL LIKELY EXCEED AN INCH IN MANY LOCATIONS OF NRN LOWER OVERNIGHT. THIS RAIN...COMBINED WITH THE HEAVY RAINS FROM LATE SATURDAY NIGHT AND SUNDAY MORNING...HAS RESULTED IN KEEPING THE FLOOD WATCH GOING. TEMPS WILL NOT FLUCTUATE MUCH OVERNIGHT AND HAVE TWEAKED/STEADIED THEM OUT FOR THE OVERNIGHT HOURS. ALSO...CLOUDY (100%) SKY COVERAGE IS EXPECTED. SMD && .PREV DISCUSSION ISSUED AT 410 PM EDT MON JUL 25 2005 DISCUSSION...UNDER INFLUENCE OF HIGH PRESSURE...DRY AIR (DEWPOINTS MAINLY IN THE 40S-50S) WAS IN PLACE ACROSS THE FORECAST AREA THIS AFTERNOON. MEANWHILE...A SURFACE LOW WAS LOCATED OVER NE NEBRASKA/ SE SOUTH DAKOTA...AND AN ASSOCIATED SURFACE BOUNDARY ARCED NE THROUGH THE UPPER MS RIVER VALLEY...THEN SE THROUGH THE SOUTHERN LAKES. LIGHTNING DATA/UPSTREAM RADARS DEPICTED CONVECTION EXPANDING IN COVERAGE AND INTENSITY ALONG AND NORTH OF THIS SURFACE BOUNDARY. THE SURFACE LOW WILL ADVANCE ENE TOWARD THE FORECAST AREA THIS EVENING...PULLING A WARM FRONT E/NE...AND WILL PUSH THROUGH THE FORECAST AREA LATE TONIGHT/FRIDAY MORNING. THIS SYSTEM SHOULD PRODUCE WIDESPREAD RAIN ACROSS THE FORECAST AREA (CATEGORICAL POPS ACROSS NORTHERN LOWER MICHIGAN...AT LEAST LIKELY POPS ACROSS EASTERN UPPER MI). SHORT TERM FORECAST ATTENTION FOCUSES ON SEVERE POTENTIAL AND ON POTENTIAL FOR EXCESSIVE RAINFALL TONIGHT/EARLY FRIDAY MORNING. GIVEN DRY AIRMASS INITIALLY IN PLACE...ADJUSTED LATE AFTERNOON/EARLY EVENING FORECASTS (20-01Z) TO REMOVE MENTION OF PRECIPITATION. THEN...BECAUSE PRECIPITATION COULD BREAK OUT QUICKLY IN INTENSIFYING WARM ADVECTION PATTERN UPSTREAM...WILL CONTINUE CHANCE POPS IN THE 1Z-5Z TIME FRAME ACROSS S/W COUNTIES. HOWEVER...UPSTREAM TRENDS AND 12Z GUIDANCE SUGGEST THAT THE BULK OF THIS EVENT WILL GET UNDERWAY AFTER MIDNIGHT. SYNOPTIC ASCENT ENHANCED BY COMBINATION OF 300-315K ISENTROPIC ASCENT...700-500 MB QG FORCING AND UPPER DIVERGENCE IN THE RIGHT REAR QUAD OF A 100-130 KT 300-200 MB JET MAX PASSING NORTH OF THE LAKES IS FORECAST TO BE QUITE INTENSE FOR LATE JULY AND SHOULD AT LEAST ENSURE VIRTUALLY ALL AREAS WILL RECEIVE RAIN. MEANWHILE...PARAMETERS WILL BE FAVORABLE FOR HEAVY RAIN...ESPECIALLY ACROSS NORTHERN LOWER MICHIGAN...AS DEEP LAYER FORCING/CONVECTIVE PRECIPITATION WILL OCCUR WITHIN AN ENVIRONMENT FEATURING IMPRESSIVE MOISTURE (850 MB WINDS INCREASE TO 40-50 KNOTS ACROSS SURFACE BOUNDARY...PUSHING 13-16C DEWPOINTS/PLUME OF THETA-E 342-346K INTO REGION...WHILE 700 MB DEWPOINTS AVERAGE 6-8C...AND PWATS INCREASE TO 2 TO 2.25 INCHES...WHILE AN UPPER LEVEL CONNECTION TO TROPICAL MOISTURE WAS DEPICTED BY WATER VAPOR IMAGERY) AND SOME DEGREE OF 850-300 MB THICKNESS DIFLUENCE. THERE REMAINS MUCH UNCERTAINTY CONCERNING THE MOST FAVORED LOCATIONS FOR HEAVY RAIN...OUTFLOW/MESOSCALE FORCING PRODUCED BY ONGOING ORGANIZED CONVECTION MAY HOLD THE SURFACE BOUNDARY AND ASSOCIATED STRONGEST THUNDERSTORMS ACROSS THE SOUTHERN 1/4 OF THE FORECAST AREA (SIMILAR TO THE 12Z NAM)...WHILE DYNAMIC FORCING MAY PULL CONVECTION/HEAVIER RAINFALL FARTHER NORTH (PER THE 12Z GFS). THIS FORECAST REPRESENTS A COMPROMISE BETWEEN THESE SOLUTIONS. BECAUSE OF THE UNUSUAL COMBINATION OF SYNOPTIC FORCING...DEEP MOISTURE AND CONVECTIVE POTENTIAL...FEEL THIS EVENT POSES AN ABNORMAL FLOOD THREAT ACROSS NORTHERN LOWER MICHIGAN. THUS...TO HIGHLIGHT THE POTENTIAL FOR AT LEAST LOCALIZED FLOODING...AND TO ACCOUNT FOR LINGERING UNCERTAINTY ABOUT DETAILS OF PRECIP...DECIDED TO ISSUE A FLOOD WATCH FOR NORTHERN LOWER MI FOR OVERNIGHT/TUESDAY MORNING. SEVERE POTENTIAL IS ALSO A CONCERN DURING THIS EVENT. ELEVATED INSTABILITY WILL BE LIMITED (12Z NAM/GFS SOUNDINGS STRUGGLE TO PRODUCE 850 MB CAPES ABOUT 1000 J/KG)...BUT STRONG SYNOPTIC ASCENT AND ELEVATED ROTATION POTENTIAL ENHANCED BY 0-6 KM BULK SHEAR EXCEEDING 40 KNOTS...UNDER BAND OF 40-50 KNOT 700-500 MB WINDS...MAY ENHANCE UPDRAFTS TO PRODUCE AN OCCASIONAL THREAT FOR DAMAGING WINDS AND EVEN ISOLATED LARGE HAIL. ALSO...IF THE SURFACE LOW PULLS THE SURFACE BOUNDARY INTO S/SE COUNTIES...NOT THE MOST LIKELY SCENARIO BUT NOT OUT OF THE QUESTION...A FEW STORMS MAY BECOME SURFACE BASED...AND LOCALLY ENHANCED HELICITY (0-3 KM SRH OVER 500 M2/S2) NEAR THE BOUNDARY/SURFACE LOW COULD ENHANCE THE SEVERE THREAT AND COULD EVEN PRODUCE AN ISOLATED TORNADO. ROWLEY OUR LARGE SCALE ZONAL FLOW REGIME OF THE PAST SEVERAL WEEKS WILL BE REPLACED FOR A TIME IN THE EXTENDED BY SLIGHTLY MORE AMPLITUDE...AS A TROF DEVELOPS ACROSS THE EASTERN STATES. THIS WILL ALLOW MORE NORTHERN STREAM ENERGY TO IMPACT THE GREAT LAKES AND WILL ALSO BRING SEVERAL PUSHES OF COOLER CANADIAN AIR. TUESDAY...RAIN WILL CONTINUE EARLY TUESDAY AS SURFACE LOW TRACKS TRACKS INTO ONTARIO. NAM MAY BE TOO FAR NORTH WITH SURFACE LOW AT 12Z /JUST SOUTH OF THE STRAITS/...AS BAROCLINIC ZONE MAY BE SLOWER TO LIFT NORTH OVERNIGHT THAN THE NAM FORECASTS. THIS SLOWER NORTHWARD PROGRESSION OF WARM FRONT OVERNIGHT WOULD LIKELY KEEP SURFACE LOW TRACK ACROSS CENTRAL/SOUTHERN PARTS OF THE CWA. HEAVIEST RAINS THROUGH MID MORNING LIKELY OVER NORTHEAST LOWER AND PORTIONS OF EASTERN UPPER...FOCUSED IN AREA OF MORE FAVORABLE H7-H5 FRONTOGENESIS AND H3-H2 DIVERGENCE FIELDS. BY 18Z...SURFACE LOW HAS TRACKED EAST OF THE AREA AND VIGOROUS CAA REGIME IS USHERING IN MUCH DRIER AIR. THERE MAY BE SOME LINGERING SHWR/TSTM ACTIVITY ACROSS SOUTHEAST CORNER OF THE CWA /ARENAC-GLADWIN/ THROUGH EARLY AFTERNOON WITH DEEPER MOISTURE AND LIFT ASSOCIATED WITH FRONT HANGING ON ACROSS CENTRAL PARTS OF MICHIGAN. CLOUDS LIKELY TO HANG AROUND WELL INTO THE AFTERNOON HOURS WITH H8-H7 MOISTURE REMAINING GREATER THAN 80% THROUGH 21Z. WE MAY START TO SEE SLOW CLEARING FROM THE NORTHWEST LATE IN THE AFTERNOON AS HIGH PRESSURE NOSES INTO THE WESTERN LAKES. ON THE MARINE FRONT...LIKELY SCA CRITERIA FOR TUESDAY AFTERNOON IN CAA REGIME BEHIND SURFACE LOW. AS HIGH PRESSURE WORKS INTO THE WESTERN LAKES TUESDAY NIGHT...GRADIENT SHOULD GRADUALLY RELAX...ALTHOUGH SOME LAKE HURON LOCATIONS /ESPECIALLY STRAITS TO PRESQUE ISLE LIGHT/ MAY REMAIN NEAR SCA CRITERIA DUE TO COASTAL CONVERGENCE ASSOCIATED WITH NORTHWEST FLOW. QUIET WEATHER WEDNESDAY WITH HIGH PRESSURE AND SEASONABLY COOL CONDITIONS ACROSS THE AREA. ANOTHER KINK IN THE UPPER FLOW APPROACHES THE AREA LATE WEDNESDAY NIGHT AND THURSDAY. THIS NEXT FRONT WILL BE MOISTURE STARVED WITH NO GULF MOISTURE TO WORK WITH AND LOW RH/S IN PLACE ACROSS THE AREA. NEVERTHELESS...MID LEVEL OMEGA AND DIV-Q FIELDS ARE FAIRLY IMPRESSIVE AND MAY BE ENOUGH GENERATE A FEW SHWRS/TSTMS. BECAUSE OF THIS...I WILL BRING 30% POPS ACROSS NORTHERN 1/2 OF CWA FOR THURSDAY. FRONT PUSHES SOUTH THURSDAY EVENING...BRINGING AT LEAST A SMALL CHANCE OF SHWRS/STORMS TO NORTHERN LOWER DURING THE EVENING. THERMAL RIDGE SLOWLY BUILDS ACROSS THE PLAINS/UPPER MIDWEST FRI-SUN...WHICH WILL EVENTUALLY TRANSLATE INTO WARMING TEMPERATURES ACROSS NORTHERN MICHIGAN. HUMIDITY WILL BE SLOW TO INCREASE AS HIGH PRESSURE ACROSS THE NORTHEAST CONTINUES TO EFFECTIVELY BLOCK DEEPER MOISTURE FROM WORKING NORTHWARD FROM THE GULF. SHOWER/TSTM CHANCES GRADUALLY ON THE INCREASE EARLY NEXT WEEK AS CWA SITS ON THE PERIPHERY OF HIGH PRESSURE OVER NEW ENGLAND AND DEEPER MOISTURE IS DRAWN NORTH AHEAD OF NEXT COOL FRONT APPROACHING FROM THE WEST. JK && .APX...WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH...OVERNIGHT AND FRIDAY MORNING...MIZ016>036-041-042. &&
Hazardous weather outlook, Jul 25, 10:55 PM EDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 1055 PM EDT MON JUL 25 2005 MIZ008-015>036-041-042-LSZ321-322-LMZ323-341-342-344-345- LHZ345>349-261000- ALCONA-ALPENA-ANTRIM-ARENAC-BENZIE-CHARLEVOIX-CHEBOYGAN-CHIPPEWA- CRAWFORD-EMMET-GLADWIN-GRAND TRAVERSE-IOSCO-KALKASKA-LEELANAU- MACKINAC-MANISTEE-MISSAUKEE-MONTMORENCY-OGEMAW-OSCODA-OTSEGO- PRESQUE ISLE-ROSCOMMON-WEXFORD...INCLUDING THE ADJACENT WATERS WITHIN FIVE NAUTICAL MILES OF SHORE ON LAKE MICHIGAN...LAKE HURON...AND LAKE SUPERIOR 1055 PM EDT MON JUL 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER AND EASTERN UPPER MICHIGAN. .DAY ONE...REMAINDER OF TONIGHT THUNDERSTORMS ARE EXPECTED ACROSS NORTHERN MICHIGAN TONIGHT...MAINLY SOUTH OF M-32 IN NORTHERN LOWER. THUNDERSTORMS MAY PRODUCE HEAVY RAIN AND FLOODING ACROSS NORTHERN LOWER MICHIGAN AFTER MIDNIGHT. SEE THE ONGOING FLOOD WATCH FOR FURTHER DETAILS. ALSO...A FEW THUNDERSTORMS MAY BECOME SEVERE SOUTH OF M-32...WITH DAMAGING WIND GUSTS AROUND 60 MPH AND ISOLATED LARGE HAIL TO ONE INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THE THREAT FOR SEVERE THUNDERSTORMS AND HEAVY RAIN IS EXPECTED TO END ACROSS NORTHERN LOWER MICHIGAN BY LATE TUESDAY MORNING. THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS PARTS OF NORTHERN MICHIGAN THURSDAY...AND ACROSS EASTERN UPPER MICHIGAN MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT INTO TUESDAY MORNING. DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING URL: HTTP://WWW.WEATHER.GOV/GAYLORD (ALL LOWER CASE) JPB/SPR/SMD
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 1:47 AM EDT | Severe Thunderstorm Warning | APX | Gladwin, Roscommon | 58 min |
| Jul 26, 2:00 AM EDT | Severe Thunderstorm Warning | APX | Wexford | 60 min |
| Jul 26, 4:19 AM EDT | Special Marine Warning | APX | 86 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.